# SDR QXEA200602771

- Difficulty date: October 19, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,041 hours, 27,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK PDX RIGHT INBOARD FLAP OUTBOARD LOWER TRACK HAS CHAFE DAMAGE ON UPPER AND LOWER SIDE AT APPROXIMATELY 2.3" AND 8" FROM FORWARD EDGE.  REPAIRED IAW RD 8-57-986.
